# SDR MALA954698

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3383 - EN ROUTE FROM MDT TO DTW, THE LEFT MAIN GEAR UNSAFE LIGHT AND GEAR INTRANSIT LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR SELECTOR VALVE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
